# SDR UPS03841030

- Difficulty date: July 4, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT PIT AT STA 1255 L29R LONGERON SPLICE BENT.  REMOVED LONGERON SECTION.  LOCATED & DRILLED NEW LONGERON SECTION AND SPLICES IAW DC8 SRM 51-1-24.  INSTALLED LONGERON AND SPLICED IAW SR M DC8 51-1-20D.
